# SDR AALA202512189776

- Difficulty date: November 6, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: E5347441020600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT INTERNAL SKIN PANEL AT FR 56, BETWEEN S41L AND S42L. REPAIRED SKIN PANEL PER EA 370128.
